In your descriptions of side effects for example, from potassium gluconate you describe 'common' side effects, "diarrhea, nausea, vomiting". Is it reasonable to expect to see these type side effects, before and/or leading up to more severe side effects. Or, is it as likely that one experiences 'severe' side effects without ever experiencing the more mild ones from any drugs/supplements???
No, they don't build up if that's what you're asking. Potassium is acidic and will cause that side effect of upset stomach. That doesn't mean you will eventually have an arrhythmia if you take it once daily every day. You will only have an arrhythmia while on potassium gluconate if you already have a very high potassium level or you take like 300-400 tablets at a time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 4 answers
Posted 8 Mar 2010 • 1 answer
Posted 3 Oct 2010 • 2 answers
Posted 26 Aug 2014 • 2 answers
Posted 21 Oct 2014 • 1 answer